# SDR SWAA2020081707946

- Difficulty date: August 12, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 19,664 hours, 8,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS FLT DECK SEAT AFT 1/B SEAT TRACK WORN TO CK LIMITS / R+R SEAT TRACK PER AMM 25-11-11
